Skip to main content
Log in

Infinite-dimensional gauge Ising model

  • Published:
Theoretical and Mathematical Physics Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. G. T Hooft, Nucl. Phys. B,138, 1 (1978).

    Google Scholar 

  2. G. Mack, Phys. Lett. B,78, 263 (1978).

    Google Scholar 

  3. N. S. Ananikyan and N. S. Izmailyan, Phys. Lett. B,151, 142 (1985).

    Google Scholar 

  4. A. M. Polyakov, Phys. Lett. B,103, 207 (1981).

    Google Scholar 

  5. B. Durhuus, J. Fröhlich, and T. Johnsson, Nucl. Phys. B,225, 543 (1983).

    Google Scholar 

  6. R. J. Baxter, Exactly Solved Models in Statistical Mechanics, Academic Press, New York (1982).

    Google Scholar 

  7. F. Perrugi, F. di Liberto, and G. Monroy, J. Phys. A,16, 811 (1983).

    Google Scholar 

  8. A. Z. Akheyan and N. S. Ananikyan, “Critical behavior of the infinite-dimensional Potts model,” Preprint EPI-879 (30), Physics Institute, Erevan (1986).

    Google Scholar 

  9. J. Drouffe, Nucl. Phys. B,170, 211 (1980).

    Google Scholar 

  10. J. Drouffe and J.-B. Zuber, Phys. Rep.,102, No. 1-2 (1983).

  11. Yu. M. Zinov'ev, Teor. Mat. Fiz.,43, 309 (1980).

    Google Scholar 

Download references

Authors

Additional information

Erevan Physics Institute. Translated from Teoreticheskaya i Matematicheskaya Fizika, Vol. 78, No. 2, pp. 281–288, February, 1989.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ananikyan, N.S., Akheyan, A.Z. & Ter-Arutyunyan-Savvidi, N.G. Infinite-dimensional gauge Ising model. Theor Math Phys 78, 200–205 (1989). https://doi.org/10.1007/BF01018686

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01018686

Navigation